Anonymous
Anonymous asked in Science & MathematicsMedicine · 4 weeks ago

Propranolol Diazepam/ Benzo Question?

I’ve been put on Propranolol a high blood pressure/ anxiety med, after withdrawing from Diazepam/ Valium a Benzo, a anxiety med, now I’m going to be taking it temporary, will come off of it eventually, been on it now for 2 and 1/2 months, but when I come off of it, will that cause the return of the Diazepam/ Benzo withdrawal symptoms, or does this med Propranolol have nothing to do with that? 

4 Answers

Relevance
  • 3 weeks ago

    They have to gradually wean you off propranolol or you might experience a rebound from stopping propranolol abruptly.

  • Pearl
    Lv 7
    4 weeks ago

    you need to ask your doctor or a pharmacist about it

  • Linda
    Lv 6
    4 weeks ago

    It shouldn't. I was on lorazepam and take vistaril now and I did not have withdrawal symptoms.

  • Mark
    Lv 7
    4 weeks ago

    If the valium in not too high a dose, you will have no withdrawal symptoms. With propanolol, you will have more symptoms taking it (like cold hands) and there will be no withdrawal symptoms.

Still have questions? Get answers by asking now.